# SDR REXA201200015

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 21,770 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM IN NLG WHEEL WELL AT FS 202.75 HAS 1.5" OF MISSING MATERIAL FROM FREE FLANGE AND A CRACK MEASURING .5" PROPAGATING FROM THE TOP OF THE MISSING MATERIAL AND INTO THE BEND RADIUS.  REPAIRED IAW BOMBARDIER REO 601R-53-11-2272.
